Follow
Han Ju Lee
Han Ju Lee
Verified email at dongguk.edu - Homepage
Title
Cited by
Cited by
Year
The Bishop-Phelps-Bollobás version of Lindenstrauss properties A and B
R Aron, Y Choi, SK Kim, HJ Lee, M Martín
Transactions of the American Mathematical Society 367 (9), 6085-6101, 2015
582015
Uniform Convexity and Bishop-Phelps-Bollobas Property
SK Kim, HJ Lee
Canadian Journal of Mathematics 66 (2), 373–386, 2014
492014
M-ideal properties in Marcinkiewicz spaces
A Kaminska, HJ Lee
Comment. Math. Prace Mat. Tomus specialis in Honorem Juliani Musielak, 123-144, 2004
412004
Monotonicity and complex convexity in Banach lattices
HJ Lee
Journal of Mathematical Analysis and Applications 307 (1), 86-101, 2005
272005
Strong peak points and strongly norm attaining points with applications to denseness and polynomial numerical indices
J Kim, HJ Lee
Journal of Functional Analysis 257 (4), 931-947, 2009
25*2009
Complex convexity of Orlicz-Lorentz spaces and its applications
C CHOI, A KAMINSKA, HJ LEE
Bulletin of the Polish Academy of Sciences: Mathematics 52, 19, 2004
252004
The Bishop–Phelps–Bollobás property for operators between spaces of continuous functions
MD Acosta, J Becerra-Guerrero, YS Choi, M Ciesielski, SK Kim, HJ Lee, ...
Nonlinear Analysis: Theory, Methods & Applications 95, 323-332, 2014
232014
The Bishop–Phelps–Bollobás theorem for operators on L1 (μ)
YS Choi, SK Kim, HJ Lee, M Martín
Journal of Functional Analysis 267 (1), 214-242, 2014
222014
Banach spaces with polynomial numerical index 1
HJ Lee
Bulletin of the London Mathematical Society 40 (2), 193-198, 2008
192008
Bishop’s theorem and differentiability of a subspace of C b (K)
YS Choi, HJ Lee, HG Song
Israel Journal of Mathematics 180 (1), 93-118, 2010
182010
The Bishop–Phelps–Bollobás point property
S Dantas, SK Kim, HJ Lee
Journal of Mathematical Analysis and Applications 444 (2), 1739-1751, 2016
172016
Boundaries for algebras of holomorphic functions on Banach spaces
YS Choi, KH Han, HJ Lee
Illinois Journal of Mathematics 51 (3), 883-896, 2007
172007
The Bishop–Phelps–Bollobás property for operators from C (K) to uniformly convex spaces
SK Kim, HJ Lee
Journal of Mathematical Analysis and Applications 421 (1), 51-58, 2015
162015
Polynomial numerical indices of Banach spaces with absolute norm
HJ Lee, M Martı, J Merı
Linear Algebra and its Applications 435 (2), 400-408, 2011
162011
On the Bishop-Phelps-Bollob\'{a} s property for numerical radius
SK Kim, HJ Lee, M Martín
Abstract and Applied Analysis 2014 (Art. ID 479208), 15 pages, 2014
152014
Extreme and smooth points in Lorentz and Marcinkiewicz spaces with applications to contractive projections
A Kamińska, HJ Lee, G Lewicki
The Rocky Mountain Journal of Mathematics, 1533-1572, 2009
152009
On uniqueness of extension of homogeneous polynomials
A Kaminska, HJ Lee
Houston J. Math 32 (1), 227-252, 2006
152006
On a second numerical index for Banach spaces
SK Kim, HJ Lee, M Martin, J Meri
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 150 (2 …, 2020
122020
On the pointwise Bishop–Phelps–Bollobás property for operators
S Dantas, V Kadets, SK Kim, HJ Lee, M Martín
Canadian Journal of Mathematics 71 (6), 1421-1443, 2019
122019
Local Bishop–Phelps–Bollobás properties
S Dantas, SK Kim, HJ Lee, M Mazzitelli
Journal of Mathematical Analysis and Applications 468 (1), 304-323, 2018
122018
The system can't perform the operation now. Try again later.
Articles 1–20